MAUDE Adverse Event Report: CONMED PADPRO; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CONMED PADPRO; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Catalog Number 2001M
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Type of Reportable Event Malfunction
Event or Problem Description
The sales representative reported on behalf of the customer that the 2001m adult/child=10kg radiotrans electrd,physiocontrolquikcombodevice was being used on an unknown date during a hemodynamics procedure when it was reported ¿burn occurs immediately after the first shock.¿.Further assessment found that the patient experienced a 1st degree burn and it was treated with trolamine located on the anterior chest.The procedure was completed and there was no report of surgical intervention or extended hospitalization for the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
G3 initial awareness date was 02jun26 the device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
PADPRO
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
KATECHO, INC.
4020 gannett ave
des moines, IA 50321
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key25649934
Report Number1320894-2026-00164
Device Sequence Number5877833
Product Code MKJ
UDI-Device Identifier10653405042570
UDI-Public(01)10653405042570(17)280225(10)Y02252502
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P200004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number2001M
Device Lot NumberY02252502
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/21/2026
Initial Report FDA Received Date06/29/2026
Supplement Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown